# SDR 97ZZZX1715

- Difficulty date: March 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5530A
- Make and model: Beech F33A
- Aircraft serial: CE1342
- System (JASC): 3710 · Vacuum Distribution System
- Part: Air Filter
- Part number: RAIJ47
- Condition: Melted
- Location: Inline Air
- Part time: 26 hours
- Component: Rapco
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSP OF THE AIRCRAFT, FOUND THE IN-LINE AIR FILTER TO THE SECONDARY PRESSURE SYSTEM HAD BEEN HEATED BY THE EXHAUST SYSTEM ON THE LEFT EXHAUST.  THE CLEAR PLASTIC MELTED THEN SHATTERED IN PIECES.  SUBMITTER STATED THIS COULD CAUSE SMALL PIECES TO GET INTO THE INSTRUMENT AIR SYSTEM.  AIRBORNE PRODUCTS MAKES AN IN-LINE AIR FILTER MADE OUT OF A METAL CANISTER.  THIS FILTER WAS USED PREVIOUSLY ON THE AIRCRAFT WITHOUT HAVING ANY DISCREPANCIES.
